International Journal of Mathematics and Mathematical Sciences
Volume 2004 (2004), Issue 44, Pages 2371-2376
Quasi -power increasing sequences
1Department of Mathematics, Erciyes University, Kayseri 38039, Turkey
2Department of Mathematics, University of Texas – Pan American, Edinburg 78539, TX, USA
Received 1 March 2003; Revised 20 October 2003
Copyright © 2004 H. Bor and L. Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We prove a theorem of Mazhar (1999) on summability factors under weaker conditions by using a quasi -power increasing sequence instead of an almost increasing sequence.